# SDR AU970367

- Difficulty date: April 6, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 747238B
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Part number: 342
- Condition: Damaged
- Location: Escape Slide
- Component: 7A112718
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH NO3 MAIN ENTRY DOOR SLIDERAFT COVER MATERIAL TORN ALLOWING THE SLIDE PACK TO FALL FROM THE PACKBOARD - COVER MATERIAL WAS IN POOR CONDITION WITH EVIDENCE OF MOULD ON THE SURFACES
